# SDR ASAA0842566

- Difficulty date: January 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 787 BODY FRAME SKIN ATTACHMENT CRACKED AT STR 27R DUET.  CORROSION REPAIR BODY FRAME TO SKIN ATTACHMENT ON AFT CARGO PIT. BS 787 STR 27R IAW B737 400 SRM 53 00 07 FIG 201.
